Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On weighted Chebyshev-type quadrature formulas

Authors: Klaus-Jürgen Förster and Georg-Peter Ostermeyer
Journal: Math. Comp. 46 (1986), 591-599, S21
MSC: Primary 65D32
MathSciNet review: 829628
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A weighted quadrature formula is of Chebyshev type if it has equal coefficients and real (but not necessarily distinct) nodes. For a given weight function we study the set $ T(n,d)$ consisting of all Chebyshev-type formulas with n nodes and at least degree d. It is shown that in nonempty $ T(n,d)$ there exist two special formulas having "extremal" properties. This result is used to prove uniqueness and further results for E-optimal Chebyshev-type formulas. For the weight function $ w \equiv 1$, numerical investigations are carried out for $ n \leqslant 25$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society